# SDR DALA2019021210926

- Difficulty date: February 7, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 129,804 hours, 18,416 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL MISSING FROM RIGHT INBOARD PYLON. REPLACED STRUT ACCESS DOOR ON RIGHT ENGINE. (LP 5615353)
